| Catalog Number |
MF-410420 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued: a.4.Weight: 152.2 lbs.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side rupture against a textured implant.Healthcare professional later reported "double capsule." device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: d.9, h.3, h.6, h11.Device evaluation: based on the product analysis performed, the assessments of the complaints are: anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.Rupture: observed broken device assessed as unidentified (tear) opening.Double capsule: unable to observe as it is not related to the manufacturing process.As per the investigation procedures, creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description